# SDR UPS00833692

- Difficulty date: August 29, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 571417524
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 700 LONG 5R INTERCOSTAL ATTACH ANGLE IS CRACKED.  REMOVED, FABRICATED AND REPLACED ANGLE IAW DWG 5714175 AND SRM 51-1-20D.
